Discussions that mention valium

Neuromuscular Diseases board


Angel, i dont know whats causing your problem, but id like to point out one thing. Im personally going through i crisis, and i am begining to wonder if its related to benzo medication. You mentioned taking meds for anxiety. If this includes Ativan, Valium, Xanax, or Klonopin, its a possibility that this is your problem. Even if you had been taking small quantities for an extended time, this could cause an increase in your anxiety as well as the unexplained nerve pain. Do you feel a little better after taking your dose? Check online for the typical symptoms of benzo withdrawal. It happens even though you are still taking them.

Best wishes
Quote from 10D:
Angel, i dont know whats causing your problem, but id like to point out one thing. Im personally going through i crisis, and i am begining to wonder if its related to benzo medication. You mentioned taking meds for anxiety. If this includes Ativan, Valium, Xanax, or Klonopin, its a possibility that this is your problem. Even if you had been taking small quantities for an extended time, this could cause an increase in your anxiety as well as the unexplained nerve pain. Do you feel a little better after taking your dose? Check online for the typical symptoms of benzo withdrawal. It happens even though you are still taking them.

Best wishes



I take Valium 5 mg once a day. I was actually told that Valium would help with muscle twitching or spasms. I don't know how, but the doctor said it helps. He even wrote on my script to take one every 8 hours for anxiety or muscle spasms/twitching. Go figure! ;)
Hello everyone!

It’s been some time since I wrote. I wanted to update my experiences with my muscle twitching & muscle jerking. It has gotten worse!!! Not only have they increased in number, but they have also become more intense. I have also been experiencing shooting muscle pain that is very painful. This shooting pain only last a few seconds and is very painful. It takes my breath away. At first in only occurred at the back of my head where the head meets the neck. It would shoot from the top of the base of my head and come down to my neck (where the head meets the neck). Very sharp intense feeling! For the longest time it only occurred on my right side of the back of my head. Now that I am becoming more aware of my problems I have noticed that it's also occurring on the left side as well. Not only is it happening at the back of my head, but I have also experienced it in my arms and back. I am also experiencing increased and intense headaches & migraines. I also experience chest pain. The reason why I brought up the headaches and chest pain is the fact that the heart are said to be a muscle. The brain on the other hand...? These symptoms could also be part of my problem.

I know that something is wrong! I have taken a few steps to figure what is causing this before I see a specialist. I have gotten a chem. 24 done to check my electrolytes. All of them came back normal. I also stopped taking the Cymbalta to rule out that possibility. My doctor has prescribed me Valium to help with the muscle twitching. I have to say that the valium is not working. I'm with out insurance right now, but hope to get some within a few months. Until then, I will not know what is causing my muscle to twitch, jerk and cause pain. I have every reason to get upset and worried about this. On my mothers side of the family there are many with MS including my own mother. I'm worried that this could be a possibility. I'm also worried because I'm only 24 and have two small children. If anyone might know what I'm experiencing based on my symptoms, I would appreciate it! Any advice would be appreciated as well. Thank You!!! ;)
Hi! I am so glad that I have found someone else with similar symptoms. My son is six years old and his right arm began shaking/twithching about 6 months ago. Sometimes it would shake for 2 hours. Now the shaking has moved to his whole body and shakes for 1 - 2 hours. He has seen a neurologist but only about his arm. He goes back to the neurologist tomorrow. his muscles are sore after the shaking and he can tell that it will happen right before he begins to shake. do you have any advice? The emergency room doctor gave us a presc. for valium, but i have not given it to him yet. his vision also goes blurry during the shaking. are these symptoms similar to what you have? Any information that you have will be greatly appreciated. Thanks